×

Approximation of the tail probability of randomly weighted sums of dependent random variables with dominated variation. (English) Zbl 1206.60039

Summary: This paper deals with the approximation of the tail probability of randomly weighted sums of a sequence of pairwise quasi-asymptotically independent but non-identically distributed dominatedly-varying-tailed random variables. The weights are independent of the former sequence satisfying some assumptions about the moments. But no requirements on the dependence structure of the weights are imposed.

MSC:

60F99 Limit theorems in probability theory
60E99 Distribution theory
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aljančić, S.; Arandelović, D., O-regularly varying functions, Publ. inst. math. (beograd) (N.S.), 22, 36, 5-22, (1977) · Zbl 0379.26003
[2] Bingham, N.H.; Goldie, C.M.; Teugels, J.L., Regular variation, (1987), Cambridge University Press Cambridge · Zbl 0617.26001
[3] Cai, J.; Tang, Q., On MAX-sum equivalence and convolution closure of heavy-tailed distributions and their applications, J. appl. probab., 41, 1, 117-130, (2004) · Zbl 1054.60012
[4] Chen, Y.; Ng, K.W.; Xie, X., On the maximum of randomly weighted sums with regularly varying tails, Statist. probab. lett., 76, 971-975, (2006) · Zbl 1090.62046
[5] Chen, Y.; Su, C., Finite time ruin probability with heavy-tailed insurance and financial risks, Statist. probab. lett., 76, 1812-1820, (2006) · Zbl 1171.91348
[6] Chen, Y.; Yuen, K.C., Sums of pairwise quasi-asymptotically independent random variables with consistent variation, Stoch. models, 25, 76-89, (2009) · Zbl 1181.62011
[7] Cline, D.B.H.; Samorodnitsky, G., Subexponentiality of the product of independent random variables, Stochastic process. appl., 49, 75-98, (1994) · Zbl 0799.60015
[8] Embrechts, P.; Klüppelberg, C.; Mikosch, T., Modelling extremal events for insurance and finance, (1997), Springer-Verlag Berlin · Zbl 0873.62116
[9] Gao, Q.; Wang, Y., Randomly weighted sums with dominatedly varying-tailed increments and application to risk theory, J. Korean statist. soc., 39, 3, 305-314, (2010) · Zbl 1294.60067
[10] Geluk, J.L.; De Vries, C.G., Weighted sums of subexponential random variables and asymptotic dependence between returns on reinsurance equities, Insurance math. econom., 38, 39-56, (2006) · Zbl 1112.62011
[11] Geluk, J.; Tang, Q., Asymptotic tail probabilities of sums of dependent subexponential random variables, J. theoret. probab., 22, 871-882, (2009) · Zbl 1177.62017
[12] Goovaerts, M.J.; Kaas, R.; Laeven, R.J.A.; Tang, Q.; Vernic, R., The tail probability of discounted sums of Pareto-like losses in insurance, Scand. actuar. J., 446-461, (2005) · Zbl 1144.91026
[13] Nyrhinen, H., On the ruin probability in a general economic environment, Stochastic process. appl., 83, 319-330, (1999) · Zbl 0997.60041
[14] Nyrhinen, H., Finite and infinite time ruin probabilities in a stochastic economic environment, Stochastic process. appl., 92, 265-285, (2001) · Zbl 1047.60040
[15] Resnick, S.I.; Willekens, E., Moving averages with random coefficients and random coefficients autoregressive models, Commun. statist. stochastic models, 7, 511-525, (1991) · Zbl 0747.60062
[16] Tang, Q., Asymptotics for the finite time ruin probability in the renewal model with consistent variation, Stoch. models, 20, 281-297, (2004) · Zbl 1130.60312
[17] Tang, Q., Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation, Scand. actuar. J., 1, 1-5, (2005) · Zbl 1144.91030
[18] Tang, Q.; Tsitsiashvili, G., Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks, Stochastic process. appl., 108, 299-325, (2003) · Zbl 1075.91563
[19] Tang, Q.; Tsitsiashvili, G., Randomly weighted sums of subexponential random variables with application to ruin theory, Extremes, 6, 171-188, (2003) · Zbl 1049.62017
[20] Tang, Q.; Tsitsashvili, G., Finite and infinite time ruin probabilities in the presence of stochastic return on investments, Adv. in appl. probab., 36, 1278-1299, (2004) · Zbl 1095.91040
[21] Wang, D.; Su, C.; Zeng, Y., Uniform estimate for maximum of randomly weighted sums with applications to insurance risk theory, Sci. China ser. A, 48, 1379-1394, (2005) · Zbl 1112.62123
[22] Wang, D.; Tang, Q., Tail probabilities of randomly weighted sums of random variables with dominated variation, Stoch. models, 22, 253-272, (2006) · Zbl 1095.60008
[23] Yang, Y.; Wang, Y., Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims, Statist. probab. lett., 80, 143-154, (2009) · Zbl 1180.62154
[24] Zhang, Y.; Shen, X.; Weng, C., Approximation of the tail probability of randomly weighted sums and applications, Stochastic process. appl., 119, 655-675, (2009) · Zbl 1271.62030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.